Journal of Differential Geometry

Natural tensors on Riemannian manifolds

D. B. A. Epstein

Full-text: Open access

Article information

Source
J. Differential Geom. Volume 10, Number 4 (1975), 631-645.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214433166

Digital Object Identifier
doi:10.4310/jdg/1214433166

Mathematical Reviews number (MathSciNet)
MR0415531

Zentralblatt MATH identifier
0321.53039

Subjects
Primary: 53C05: Connections, general theory
Secondary: 58C05: Real-valued functions

Citation

Epstein, D. B. A. Natural tensors on Riemannian manifolds. J. Differential Geom. 10 (1975), no. 4, 631--645. doi:10.4310/jdg/1214433166. https://projecteuclid.org/euclid.jdg/1214433166


Export citation

References

  • [1] M. F. Atiyah, R. Bott and V. K. Patodi, On the heat equation and the index theorem, Invent. Math. 19 (1973) 279-330.
  • [2] A. Gray, The volume of a small geodesic ball of a Riemannian manifold, Michigan J. Math. 20 (1974) 329-344.
  • [3] S. Kobayashi and K. Nomizu, Foundations of differential geometry, Vol. 1, Interscience, New York, 1963.
  • [4] A. Nijenhuis, Geometric aspects of formal differential operations on tensor fields, Proc. Internat. Congress Math. (Edinburgh, 1958) Cambridge University Press, Cambridge, 1960, 463-469.
  • [5] P. Stredder, Natural differential operators on Riemannian manifolds and representations of the orthogonal and special orthogonal groups, J. Differential Geometry 10 (1975) 657-670.
  • [6] J. C. Tougeron, Ideaux des functions differentiables, Springer, Berlin, 1972.